Please read these instructions before posting any event on Fermilab Indico

Indico will be rebooted on Tuesday, June 21st, at 5:30 pm Central Time. The downtime will be just few minutes. Thank you.

LBNF/DUNE-UK Project meeting at Daresbury Lab

Europe/London
Andrew Blake (Lancaster University), Jaroslaw Nowak (Lancaster University), Justin Evans (University of Manchester), Simon Peeters (University of Sussex)
Description

This will be an in-person LBNF/DUNE UK meeting from Monday 4th  July to Tuesday 5th July 2022

All sessions will be in Lecture (Merrison) Theatre, A Block (160,VC)

Dinner: We will not be able to organise dinner for the collaboration this time.

Day 1: Factory Tour,  overall and subprojects reports and WP2 (DAQ) talks

Day 2: WP1 (Physics) and WP3 (APA) talks

Join Zoom Meeting: TBA

    • 10:00 AM 12:00 PM
      IB meeting
      Convener: Jaroslaw Nowak (Lancaster University)
    • 12:00 PM 1:00 PM
      Lunch
    • 1:00 PM 2:00 PM
      APA Factory Tour 1h
      Speaker: Gerard Bell (STFC)
    • 2:00 PM 3:25 PM
      LBNF/DUNE Project Status Reports 1h 25m
      • LBNF/DUNE Project Status Reports 20m
      • UK Project Update 20m
        Speaker: Gary Barker (University of Warwick)
      • PIP-II Status Report 20m
        Speaker: peter mcintosh (STFC Daresbury Laboratory)
      • LBNF Target Status Report 20m
        Speaker: Chris Densham (STFC Rutherford Appleton Laboratory)
    • 3:30 PM 4:00 PM
      Coffee/Tea Break 30m
    • 4:00 PM 5:30 PM
      DUNE WP2: Data Acquisition 1h 30m
      Speaker: Simon Peeters (University of Sussex)
      • verview of the DAQ and CERN activities: cold box and protoDUNE-2 30m
        Speaker: Alessandro Thea (STFC Rutherford Appleton Laboratory)
      • UK FELIX progress 15m
        Speaker: Roy Wastie (University of Oxford)
      • Timing system 20m
        Speaker: Stoyan Trilov
    • 9:00 AM 11:00 AM
      DUNE WP1: Physics and Computing 2h
      Speaker: Andrew Blake (Lancaster University)
      • Introduction 15m
        Speaker: Simon Peeters (University of Sussex)
    • 11:00 AM 11:40 AM
      Coffee/Tea Break 40m
    • 11:40 AM 12:15 PM
      DUNE Near Detector 35m
      Speaker: Asher Kaboth (RHUL)
      • Introduction 15m
        Speaker: Simon Peeters (University of Sussex)
    • 12:15 PM 1:15 PM
      Lunch 1h
    • 1:15 PM 2:00 PM
      DUNE WP2: Data Acquisition (cont) 45m
      Speaker: Simon Peeters (University of Sussex)
      • Ethernet readout developments 20m
        Speaker: Jim Brooke
      • DAQ software overview 20m
        Speaker: Philip Rodrigues (University of Oxford)
      • CCM 15m
        Speaker: Pierre Lasorak (Imperial College London)
      • Data Monitoring 15m
        Speakers: Pip Hamilton, Pip Hamilton (Imperial College)
    • 2:00 PM 2:30 PM
      Coffee/Tea Break 30m
    • 2:30 PM 5:00 PM
      DUNE WP3: APA Production 2h 30m
      Speaker: Justin Evans (University of Manchester)
      • APA production overview 30m
        Speaker: Justin Evans (University of Manchester)
      • PCB production 30m
        Speaker: Anthony Ezeribe (The University of Sheffield)
      • DWA 30m
        Speaker: Anyssa Navrer-Agasson (University of Manchester)